« HIV/AIDS: Progress in Prevention As Reported in The Lancet. | Main | Are Annual Animal Migrations Becoming a Thing of the Past? »

August 19, 2008

Comments

vivek

Thanks for your great information, the contents are quiet interesting.I will be waiting for your next post.
life sciences

Tamiflu Side Effects

My name is Maura Logan and i would like to show you my personal experience with Tamiflu.

I am 63 years old. Have been on Tamiflu for 5 days now. Formerly had no negative feelings about "Big Pharmaceutical" but this medication has changed my mind. Definitely needed more extensive testing by the FDA.

I have experienced some of these side effects-
Horrible itching started after 8 pills (fourth day) and has lasted for six more days--and counting. Also suffering insomnia, and mood swings--crying and sour temper. Dr. wasn't even sure I had the flu (headache, severe body ache, exhaustion but no cold symptoms). Med seemed to help, but the after-effects are totally miserable. Hugely expensive med and not worth the risk. Absolutely HATE, HATE, HATE this medication!

I hope this information will be useful to others,
Maura Logan

The comments to this entry are closed.

About DBIO

  • The SLA's Biomedical and Life Sciences Division consists of approximately 800 librarians and information specialists from around the world. We work in diverse settings, including universities, hospitals, corporations, government agencies, zoos and botanical gardens, research institutes, and information brokerages.

DBIO Web Sites

DBIO Blogmaster

  • The DBIO Blog is run by Tony Stankus. He is a Life Sciences Librarian and holds the rank of full Professor at the University of Arkansas. He is also the 2009 SLA Fellow, and the 2005 winner of the SLA's Rose L. Vormelker Award for exceptional services in the area of mentoring students and/or working professionals. You can contact Tony at tstankus@uark.edu.